EPJ Web Conf.
Volume 224, 2019IV International Conference “Modeling of Nonlinear Processes and Systems” (MNPS-2019)
|Number of page(s)||7|
|Section||Mathematical Methods in Physics|
|Published online||09 December 2019|
Asymptotic Time-Behaviour of Solutions to Scalar Conservation Law with a Convex Flux Function
Moscow State Technological University “STANKIN”, RU-127055, Moscow, Russia
* e-mail: firstname.lastname@example.org
Published online: 9 December 2019
We consider the long-time behaviour of solutions of the Cauchy problem for a quasilinear equation ut + f(u)x = 0 with a strictly convex flux function f(u) and initial function u0(x) having the the one-sided limiting mean values u± that are uniform with respect to translations. The estimates of the rates of convergence to solutions of the Riemann problem depending on the behaviour of the integrals as y→±∞ are established. The similar results are obtained for solutions of the mixed problem in the domain x > 0, t > 0 with a constant boundary data u– and initial data having limiting mean value u±.
© The Authors, published by EDP Sciences, 2019
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.